# SDR AT9900031

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Part number: 4933251
- Condition: Corroded
- Location: Bs 1164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND SEVERAL CORRODED LONGERON END CAPS AT THE FOLLOWING LOCATIONS FS 1164 L-3R, FS 1164 L-5R, FS 1164 L-7R, FS 1164 L-9R.  REMOVED AND REPLACED ALL END CAPS IAW DC9 SRM 51-30-2 AND 51-30-5.
